# SDR ZZDA2008177

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

TAIL CONE UNLOCK LIGHT ILLUMINATED.  FOUND EXTERNAL HANDLE FOR TAIL CONE RELEASE, CABLE MIS-ROUTED IN BLOCK.  REINSTALLED CABLE PER B717 AMM 53-52-01.  TAIL CONE WARNING LIGHT OPERATIONALLY CHECKED GOOD.
